Would Adderall (dextroamphetamine and racemic amphetamine) help my treatment-resistant depression?

Stimulants. are sometimes added to the treatment regimen for recalcitrant depression. I don't know if stimulants would be helpful for you or not (as I don't know you or your history). There are other approaches I would try with my patients before trial of stimulants.
Yes- but . . . Any of the amphetamine based psychotstimulants likely would provide a mood boost (though I would favor tapering off any other antidepressants firsts). The challenge is whether the benefit would be sustained and in dealing with potential anorexic, anxiety and/or sleep side effects. Consider in elderly/medically compromised patients in which the depression itself is medically harming the patient.

Related Questions

Is it possible get depressed because of generic adderall (dextroamphetamine and racemic amphetamine)?

Not really. Generic adderal does not cause any side effects as brand name and it may be be just in your mind there is no evidence that it will do that. Read more...
Yes. Some people experience a let down or 'crash' when drugs like Adderall (dextroamphetamine and racemic amphetamine) leave their systems. It can occur with brand name or generic stimulants. If it is uncomfortable or persistent, tell your doctor! Read more...

I take Adderall (dextroamphetamine and racemic amphetamine) and I feel like I'm turning depressed and my personality as we I used to be social now it's hard to talk to friends what should I do?

Please let your . Prescribing provider know about your depressed mood, being less social ; problems with sleep. He or she can assess you to see what the cause of these symptoms is (i.e., major depression). Take care. Read more...
Mental health eval. There are any number of reasons why you may be becoming depressed and socially withdrawn (and the Adderall (dextroamphetamine and racemic amphetamine) probably has nothing to do with it, unless these problems specifically began with taking adderall). No one could give you a meaningful answer online. See a qualified mental health professional (a psychologist or psychiatrist) for an evaluation and get some meaningful answers and help. Read more...

Taking 50mgs of IR ADDERALL (dextroamphetamine and racemic amphetamine) for almost 2yrs now. Lately been feeling a little depressed late afternoon. I run 5-6 day's a week. Sweating it out?

Let Down. A problem with stimulants is the let down when they wear off. Particularly amphetamines like Adderall (dextroamphetamine and racemic amphetamine) will take your mood up and then drop it down. I would consider weening down and off the Adderall (dextroamphetamine and racemic amphetamine) under your doctor's supervision. Amphetamines are relatively contraindicated with depression. If you are getting enough sleep consider learning to meditate. It may have a beneficial effect on your ADHD. Read more...